Some Classes of Operators of Order 'N' on Hilbert Space and Complex Hilbert Space

Authors(1) :-K. M. Manikandan. P. Suganya

In this paper we introduce n-power hypo-normal operator of order-n, n-power quasi-normal operator of order-n, quasi parahyponormal operator of order-n on a Hilbert space H. we give some properties of these operators.

Authors and Affiliations

K. M. Manikandan. P. Suganya
Assistant Professor, Department of Mathematics,Bharathiar University/Dr.SNS.Rajalakshmi college of Arts & Science,Coimbatore,Tamilnadu, India

n-power hypo-normal, n-power quasi-normal,parahyponormal ,quasi parahyponormal operator.

  1. A.A.S.Jibril.On n-power normal operators,The journal for Science and Engener-ing.volume 33,Number 2A.(2008)
  2. A.Bala.A note on quasi-normal operators.Indian J.pue appl,Math,8,(1977),463-65.
  3. Chen,Yin,(2004)"On the Putnam-Fuglede Theorem".IJMMS,,53,pp:2834.
  4. Dr.T.Veluchamy,K.M.Manikandan,T.Ramesh,Solving n power class(Q)operators usingMATLAB,IOSR Journalof mathematics.Volume 10,Issue 2 Ver.II(Mar-Apr.2014)
  5. J.Conway,A course in functional analysis,Second Edition,Spring-Verlag,New york,1990.
  6. Kreyszig Erwin,(1978)"Introductory Functional Analysis with Applications".New york Santa Barbara LondonSydney Toronto.
  7. Laith K.Shaakir,Saad S.Marai.,Quasi-normal operator of order-n.Tikrit Jour-nal of pure science 20 (4) 2015.
  8. On the class of n-power quasi-normal operators on Hilbert space.Bulletin of mathematical analysis and applications.ISSN:1821-1291,Volume 3 issue 2(2011).
  9. On n-power -hyponormal operators,Global Journal of pure and applied math-ematics.ISSN 0973-1768 Volume 12,number 1(2016),pp.473-479.
  10. On parahyponormal and quasi parahyponormal operators,Sivakumar N,Dhivya.G(2016)
  11. S.A.Alzuraiqi,A.B.Patel,On n-normal operators,general Mathematics notes,Vol 1,No 2(2010),61-73.

Publication Details

Published in : Volume 4 | Issue 4 | March-April 2018
Date of Publication : 2018-04-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 635-637
Manuscript Number : IJSRSET1844123
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

K. M. Manikandan. P. Suganya, " Some Classes of Operators of Order 'N' on Hilbert Space and Complex Hilbert Space, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 4, pp.635-637, March-April-2018.
Journal URL :

Article Preview

Follow Us

Contact Us